# SDR SIMA200509110

- Difficulty date: March 21, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Engine: Allsn AE3007A
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Component: Elevator
- Component part number: 14534370415
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND LT ELEVATOR LWR SKIN SURFACE CRACKED BETWEEN STA 99.9 AND 1280.0.  REPLACED LT ELEVATOR IAW AMM.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200504818) (K)
